Alert archive / Iowa / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 102, NWS Des Moines, IA

July 19, 2016Audubon County, Cass County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jul 19, 2016, 11:39 AM CDT for Audubon County, Cass County, Iowa. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2016, 11:39 AM CDT (16:39 UTC)
Expired
Jul 19, 2016, 12:30 PM CDT
In force
51 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Audubon County, IA, Cass County, IA

The radar

The Des Moines radar (KDMX), 105 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 12:20 PM CDTTSTM WND GST 634 Nne Anita, IA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 4.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2016-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1546 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2016-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1546 J/kg
Mixed-layer CIN
-229 J/kg
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.9

Open this sounding in Storm Lab

The text

As transmitted.

366 
WUUS53 KDMX 191639
SVRDMX
IAC009-029-191730-
/O.NEW.KDMX.SV.W.0102.160719T1639Z-160719T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1139 AM CDT TUE JUL 19 2016

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CASS COUNTY IN SOUTHWESTERN IOWA...
  AUDUBON COUNTY IN WEST CENTRAL IOWA...

* UNTIL 1230 PM CDT

* AT 1138 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
  NORTHEAST OF WALNUT...OR 13 MILES SOUTHWEST OF AUDUBON...MOVING
  EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. A 58 MPH WIND GUST WAS REPORTED AT
           HARLAN AT 1135AM CDT. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ATLANTIC...AUDUBON...ANITA...EXIRA...ELK HORN...KIMBALLTON...
  BRAYTON...MARNE...WIOTA...LAKE ANITA STATE PARK...ANITA MUNICIPAL
  AIRPORT...AUDUBON COUNTY AIRPORT AND ATLANTIC MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4150 9515 4151 9504 4160 9504 4160 9509
      4185 9509 4173 9474 4160 9474 4160 9470
      4130 9470 4141 9516
TIME...MOT...LOC 1638Z 286DEG 27KT 4159 9513 

HAIL...0.88IN
WIND...60MPH
 
$$

MF
3 follow-up statements
886 
WWUS53 KDMX 191659
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1159 AM CDT TUE JUL 19 2016

IAC009-029-191730-
/O.CON.KDMX.SV.W.0102.000000T0000Z-160719T1730Z/
CASS IA-AUDUBON IA-
1159 AM CDT TUE JUL 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHERN CASS AND AUDUBON COUNTIES...

AT 1159 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
ATLANTIC...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ATLANTIC...AUDUBON...ANITA...EXIRA...ELK HORN...KIMBALLTON...
BRAYTON...MARNE...WIOTA...LAKE ANITA STATE PARK...ANITA MUNICIPAL
AIRPORT...AUDUBON COUNTY AIRPORT AND ATLANTIC MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4150 9515 4151 9504 4160 9504 4160 9509
      4185 9509 4173 9474 4160 9474 4160 9470
      4130 9470 4141 9516
TIME...MOT...LOC 1659Z 286DEG 24KT 4155 9495 

HAIL...0.88IN
WIND...60MPH
 
$$

MF
889 
WWUS53 KDMX 191709
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1209 PM CDT TUE JUL 19 2016

IAC009-029-191730-
/O.CON.KDMX.SV.W.0102.000000T0000Z-160719T1730Z/
CASS IA-AUDUBON IA-
1209 PM CDT TUE JUL 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHERN CASS AND SOUTHERN AUDUBON COUNTIES...

AT 1208 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST
OF ATLANTIC...MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ATLANTIC...ANITA...EXIRA...BRAYTON...WIOTA...ANITA MUNICIPAL
AIRPORT...LAKE ANITA STATE PARK AND ATLANTIC MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4148 9505 4151 9504 4161 9501 4162 9500
      4176 9484 4173 9474 4160 9474 4160 9470
      4130 9470 4140 9511
TIME...MOT...LOC 1708Z 305DEG 32KT 4149 9482 

HAIL...0.88IN
WIND...60MPH
 
$$

MF
578 
WWUS53 KDMX 191724
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1224 PM CDT TUE JUL 19 2016

IAC009-029-191733-
/O.EXP.KDMX.SV.W.0102.000000T0000Z-160719T1730Z/
CASS IA-AUDUBON IA-
1224 PM CDT TUE JUL 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CASS AND SOUTHERN
AUDUBON COUNTIES WILL EXPIRE AT 1230 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

REMEMBER...A NEW SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHERN CASS AND FAR SOUTHERN AUDOBON COUNTIES.


LAT...LON 4148 9505 4151 9504 4161 9501 4162 9500
      4176 9484 4173 9474 4160 9474 4160 9470
      4130 9470 4140 9511
TIME...MOT...LOC 1723Z 286DEG 27KT 4146 9469 

$$

MF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 6:44 AM CDT, 4 hours 55 minutes earlier.

Area forecast discussion, Jul 19, 6:44 AM CDT, 4 hours 55 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
644 AM CDT Tue Jul 19 2016

...Updated Aviation Discussion...

.SHORT TERM.../Today/
Issued at 357 AM CDT Tue Jul 19 2016

Main forecast concern was focused on timing and location of the
MCS, located over Nebraska, into the forecast area later this
morning. The overall model trends have been to slow the
progression and thus the arrival into the CWA until around 12-14z
this morning over the west to northwest. However, a couple
outliers in the hires models today as the operational HRRR and RAP
show a line of storms develop over western Iowa this morning ahead
of the main MCS. The ARW/NMM WRF, NSSL 4.0 WRF, and experimental
HRRR progress the current MCS across the northern portions of the
CWA today. This is more in line with the NAM12, GFS and ECMWF and
leaned toward the latter blend. As a result, cut back on pops for
much of the forecast area until after 12z and went completely dry
across the south today.

As far as severe weather potential today, it remains a low coverage
and low probability as the highest CAPE depicted by any model is
around 2500 J/kg via the NAM12. DCAPE is minimal and shear is weak
throughout the column today, so any severe weather (in the form of
large hail) looks to be short-lived and likely just elevated as LCL
heights range around 2000-2500 feet. Really the main focus is heavy
rain as warm layer cloud depths top 14,500 feet over northern Iowa,
PWATs as high as 2.0 inches, and decent moisture transport later
this morning into the afternoon. Certainly a potential for some
efficient rain producers, but with the low confidence in the
widespread coverage of the convection today, held off on any flash
flood headlines18 at this time.

.LONG TERM.../Tonight through Monday/
Issued at 357 AM CDT Tue Jul 19 2016

Another shortwave to top the ridge tonight, with strong theta-e
advection across central/northern Iowa this evening into the
overnight hours. This present additional chances for convection
especially as the LLJ increases late tonight and becomes oriented
into NC/NE IA and MN. High freezing levels and PWATs around 2
inches with possibility of backbuilding area of convection with
the area of theta-e advection slowly moving off to the northeast,
suggests the potential for heavy rainfall. This combined with the
fact that northern Iowa has already had some heavier rainfall over
the past 72 hours, yields the potential for flash flooding and
thus have issued a watch for tonight across the far northeastern
counties.

Focus then shifts from precip chances to the heat into Wednesday
through the end of the week. Thermal ridge to build in aloft
Wednesday into Friday as upper ridging amplifies some. H85
temperatures climb into the mid 20s C Wednesday, and upper 20s to
around 30C by Thursday. This should yield temperatures into 90s
Wednesday and mid to upper 90s into Thursday. Dewpoints also
remain in the 70s across the CWA and given the heavier rains of
the past few days, will allow them to possibly climb higher. This
will push heat index values to well above 100 Wednesday and around
110 across much of the state into Thursday. Slightly cooler
conditions for Friday, but the heat index values will still remain
around 105 to 110. Therefore with the heat being prolonged and
combine the daytime temps with the overnight temps in the mid to
upper 70s, will continue the excessive heat watch.

Cooler airmass to move into the state this weekend as the upper
ridge breaks down and an upper level trough pushes through the
northern US/SRN prairie provinces of Canada. This sends a cold
front southward through the state Saturday into Saturday night
with chances of storms and a return to more seasonal temperatures
into early next week.

&&

.AVIATION.../For the 12Z TAFS through 12Z Wednesday morning/
Issued at 637 AM CDT Tue Jul 19 2016

Expecting VFR conditions for DSM and OTM, and likely at FOD for
much of the of the forecast period. Heavy rain may impact MCW to
ALO overnight tonight and cause MVFR to even IFR conditions at
times.

&&

.HYDROLOGY...
Issued at 357 AM CDT Tue Jul 19 2016

Heavy rainfall over the past few days across NC IA and the chance
for heavy rainfall again tonight will lead to the potential for
flash flooding across portions of north central Iowa, therefore
have issued a flash flood watch for tonight through early
Wednesday. Rainfall amounts of 1 to 3 inches with locally higher
amounts will be possible in the watch area.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Watch from Wednesday morning through Friday
evening for Adair-Adams-Appanoose-Audubon-Black Hawk-Boone-
Bremer-Butler-Calhoun-Carroll-Cass-Cerro Gordo-Clarke-Crawford-
Dallas-Davis-Decatur-Emmet-Franklin-Greene-Grundy-Guthrie-
Hamilton-Hancock-Hardin-Humboldt-Jasper-Kossuth-Lucas-Madison-
Mahaska-Marion-Marshall-Monroe-Palo Alto-Pocahontas-Polk-
Poweshiek-Ringgold-Sac-Story-Tama-Taylor-Union-Wapello-Warren-
Wayne-Webster-Winnebago-Worth-Wright.

Flash Flood Watch from this evening through Wednesday morning
for Cerro Gordo-Hancock-Winnebago-Worth.

&&

SHORT TERM...Podrazik
LONG TERM...Beerends
AVIATION...Podrazik
HYDROLOGY...Beerends
Hazardous weather outlook, Jul 19, 4:05 AM CDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
405 AM CDT TUE JUL 19 2016

IAZ004-005-015-023>028-033>039-044>050-057>062-070>075-081>086-
092>097-201000-
EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-
BUTLER-BREMER-SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-
BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-
AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-
WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
405 AM CDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY INTO TONIGHT. AN ISOLATED SEVERE
STORM WITH DAMAGING WINDS AND LARGE HAIL MAY OCCUR. IN ADDITION
LOCALLY HEAVY RAINFALL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN EXCESSIVE HEAT WATCH REMAINS IN EFFECT FOR THE AREA.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME HOWEVER
RAINFALL REPORTS ARE ENCOURAGED.

IAZ006-007-016-017-201000-
WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-
405 AM CDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

THUNDERSTORMS ARE POSSIBLE TODAY INTO TONIGHT. AN ISOLATED SEVERE
STORM WITH DAMAGING WINDS AND LARGE HAIL MAY OCCUR. IN ADDITION
LOCALLY HEAVY RAINFALL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A LINGERING THUNDERSTORM IS POSSIBLE INTO WEDNESDAY MORNING WITH
LOCALLY HEAVY RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT UNTIL MID
WEDNESDAY MORNING FOR THE AREA.

AN EXCESSIVE HEAT WATCH REMAINS IN EFFECT FOR THE AREA. PLEASE
REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME HOWEVER
RAINFALL REPORTS ARE ENCOURAGED.

MJB

In the hours before

Local storm report, Jul 19, 11:33 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1133 AM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 AM     HEAVY RAIN       3 ENE LOHRVILLE         42.28N 94.49W
07/19/2016  M2.01 INCH       CALHOUN            IA   MESONET

            PUBLIC WEATHER STATION RAINFALL TOTAL FOR
            THIS MORNING.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jul 19, 11:34 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1134 AM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     HEAVY RAIN       3 NNW FORT DODGE        42.55N 94.19W
07/19/2016  M3.06 INCH       WEBSTER            IA   AWOS

            RAINFALL TOTAL FOR THIS MORNING.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jul 19, 11:36 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1136 AM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 AM     HEAVY RAIN       2 SSW CLIVE             41.58N 93.79W
07/19/2016  M2.34 INCH       DALLAS             IA   TRAINED SPOTTER

            RAINFALL TOTAL FOR THIS MORNING.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jul 19, 11:37 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1137 AM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      2 SSW SAYLORVILLE       41.66N 93.63W
07/19/2016                   POLK               IA   TRAINED SPOTTER

            SPOTTER REPORTS STANDING WATER IN IOWA CUBS
            STADIUM PARKING LOT AND WATER SHOOTING OUT
            OF STORM DRAINS 2 TO 3 FEET HIGH IN THE
            AREA.

&&

FAB
Local storm report, Jul 19, 11:37 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED LOCATION
NATIONAL WEATHER SERVICE DES MOINES IA
1137 AM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      DES MOINES               41.58N 93.62W
07/19/2016                   POLK               IA   TRAINED SPOTTER

            SPOTTER REPORTS STANDING WATER IN IOWA CUBS
            STADIUM PARKING LOT AND WATER SHOOTING OUT
            OF STORM DRAINS 2 TO 3 FEET HIGH IN THE
            AREA.

&&

FAB
Local storm report, Jul 19, 11:38 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1138 AM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 AM     HEAVY RAIN       MANSON                  42.53N 94.54W
07/19/2016  M2.70 INCH       CALHOUN            IA   MESONET

            RAINFALL TOTAL FOR THIS MORNING.

&&

NWS DES MOINES IA
IRIS SYSTEM

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 3:36 AM CDTFlash Flood WatchDMXAppanoose, Boone, Calhoun, Cerro Gordo, Clarke, Dallas and 18 more24 hr
Jul 19, 7:37 AM CDTSpecial Weather StatementDMXCalhoun, Humboldt, Pocahontas, Webster53 min
Jul 19, 10:14 AM CDTFlash Flood WarningDMXCalhoun, Humboldt, Pocahontas, Webster6 hr
Jul 19, 12:20 PM CDTSevere Thunderstorm WarningDMXAdair, Adams, Audubon, Cass, Guthrie40 min
Jul 19, 12:36 PM CDTFlash Flood WarningDMXDallas, Madison, Polk, Warren6 hr
Jul 19, 1:01 PM CDTSpecial Weather StatementDMXMadison, Union59 min
Jul 19, 1:10 PM CDTSpecial Weather StatementDMXLucas, Mahaska, Marion, Monroe, Wapello, Warren50 min
Jul 19, 1:34 PM CDTFlash Flood WarningDMXMadison, Mahaska, Marion, Warren6 hr
Jul 19, 1:48 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Lucas, Ringgold, Union, Warren and 1 more42 min
Jul 19, 1:55 PM CDTRiver Flood WarningDMXDallas, Polk29 hr
Jul 19, 2:07 PM CDTRiver Flood WarningDMXBlack Hawk4 days
Jul 19, 2:08 PM CDTTornado WarningDMXLucas, Monroe52 min
Jul 19, 2:11 PM CDTSevere Thunderstorm WarningDMXAppanoose, Clarke, Decatur, Lucas, Monroe, Wayne49 min
Jul 19, 2:46 PM CDTRiver Flood WarningDMXPolk28 hr
Jul 19, 2:57 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Lucas, Monroe, Wayne33 min
Jul 19, 2:59 PM CDTFlash Flood WarningDMXAppanoose, Decatur, Lucas, Monroe, Wayne6 hr
Jul 19, 3:11 PM CDTTornado Warning Tornado observedDMXMonroe34 min
Jul 19, 3:21 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Monroe, Wapello39 min
Jul 19, 4:24 PM CDTExcessive Heat WatchDMXAdair, Adams, Appanoose, Boone, Clarke, Dallas and 17 more12 hr
Jul 19, 4:24 PM CDTExcessive Heat WarningDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more4 days

Nearby

Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.